Skin peel

Alright, here’s something I didn’t know. My chemo drugs were gemcitabine, busulfan and melphlan. My skin got darker in places and started peeling. Not that bad but now I’m peeling all over now, even the palms of my hands! Last PA said “oh, yeah, your whole body will do that and then you have new skin. Its the stem cell transplant.” Its still not that bad, but every day or so, it’s a new surprise!

About suemagoo

I'm a Multiple Myeloma survivor at this time. No longer Complete response. Getting ready for another stem cell transplant
This entry was posted in Uncategorized. Bookmark the permalink.

2 Responses to Skin peel

  1. Kris says:

    Just came across your blog. I also have mm. I had tandem stem cell transplants in Jan 09 and April 09. I too had peeling skin especially on my hands and feet. It was strange! It was very painful for the first 24 hours after the transplant. Not too bad after that. I was told it was not very common and that it was caused from the gemcitabine. My insurance would not cover this med because they considered it experimental. So I ended up paying for this drug that caused these crazy side effects. Just doesn’t seem fair. Anyway just thought I would send some sympathy your way. Good luck with your recovery!

    • suemagoo says:

      I appreciate that. I’m hoping and praying that I do not have to do a tandem. As for the gemcidibine, they told me I’d peel, just never said my hands! I take it you are doing well, at least I’m hoping you are.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s